# SDR N6WA20090505

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 8,738 hours, 6,086 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCRO WORN ON EMERGENCY EXIT HANDLE 12 A.  RESECURED VELCRO ON EMERGENCY EXIT HANDLE 12A IAW AMM 52-21-02.
